Serhan Varma
Serhan Varma
Verified email at science.ankara.edu.tr
Title
Cited by
Cited by
Year
Generalization of Szász operators involving Brenke type polynomials
S Varma, S Sucu, G İçöz
Computers & Mathematics with Applications 64 (2), 121-127, 2012
562012
Szász type operators involving Charlier polynomials
S Varma, F Taşdelen
Mathematical and Computer Modelling 56 (5-6), 118-122, 2012
512012
On some extensions of Szász operators including Boas-Buck-type polynomials
S Sucu, G İçöz, S Varma
Abstract and Applied Analysis 2012, 2012
282012
ON KONHAUSER MATRIX POLNOMIALS
S Varma, B Cekim, F YEŞİLDAL
272011
On a generalization of Szász operators by multiple Appell polynomials
S Varma
Stud. Univ. Babes-Bolyai Math 58 (3), 361-369, 2013
132013
On an inverse problem for a linear combination of orthogonal polynomials
F Marcellan, S Varma
Journal of Difference Equations and Applications 20 (4), 570-585, 2014
112014
Biorthogonal matrix polynomials related to Jacobi matrix polynomials
S Varma, F Taşdelen
Computers & Mathematics with Applications 62 (10), 3663-3668, 2011
112011
Approximation by operators including generalized Appell polynomials
G İçöz, S Varma, S Sucu
Filomat 30 (2), 429-440, 2016
102016
Generalization of Jakimovski− Leviatan type Szasz operators
S Sucu, S Varma
Applied Mathematics and Computation 270, 977-983, 2015
102015
On a different kind of d-orthogonal polynomials that generalize the Laguerre polynomials, Math
S Varma, F Taşdelen
Ćterna 2, 5-6, 2012
102012
Orthogonality of quasi-orthogonal polynomials
CF Bracciali, F Marcellán, S Varma
arXiv preprint arXiv:1901.01128, 2018
82018
On linear positive operators involving biorthogonal polynomial
G Içöz, F YEŞİLDAL, S Varma
72012
On a generalization of Szasz-Durrmeyer operators with some orthogonal polynomials
S Varma, F Tasdelen
Studia Universitatis Babes-Bolyai 58 (2), 225-232, 2013
62013
Some properties of Konhauser matrix polynomials
S Varma, F Taşdelen
Gazi University Journal of Science 29 (3), 703-709, 2016
42016
Approximation by sequence of operators involving analytic functions
S Sucu, S Varma
Mathematics 7 (2), 188, 2019
32019
A characterization theorem and its applications for d-orthogonality of Sheffer polynomial sets
S Varma
arXiv preprint arXiv:1603.07261, 2016
32016
Hahn-Appell polynomials and their d-orthogonality
S Varma, BY Yaşar, MA Özarslan
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
22019
Some new d-orthogonal polynomial sets of Sheffer type
S Varma
Communications Faculty of Sciences University of Ankara Series A1 …, 2018
12018
INTEGRAL TYPE MODIFICATION FOR q− LAGUERRE POLYNOMIALS
GIÇ ÖZ, S VARMA, F TASDELEN
1
On an inverse problem for a linear combination of orthogonal polynomials
FJ Marcellán Espańol, S Varma
Taylor & Francis, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–20